| Model Number |
01.18.155 |
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
03/31/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12.04.2021: lot 180031: (b)(4) items manufactured and released on 09-apr-2018.Expiration date: 2023-03-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Corrected data: on the 27 april 2021 this mdr was sent to the fda test webtrader (https://esgtest.Fda.Gov) for error.Today 9 september 2021 we recongnized the error and sent the mdr to fda production webtrader (https://esg.Fda.Gov).
Event or Problem Description
2 years and 4 months after the primary surgery the patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.The surgeon revised the medacta stem and head with a competitor stem and head, and revised the medacta liner with a medacta liner.The surgery was completed successfully.